DOLIPRANE ® 2.4% ORAL SUSPENSION 100ML

DOLIPRANE 2,4% SUSPENSION BUVABLE 100ML View larger

3400934615467

Sanofi Aventis Sanofi Aventis

Doliprane 2.4% ORAL SUSPENSION 100ML for sale in your medicine approved ars.

More details

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

2,08 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Tylenol Oral Suspension is indicated for pain and / or fever such as headaches, flu symptoms, dental aches and pains in children 3 to 26 Kg

Reserved for children 3-26 kgs (approximately from birth to 9 years).

Composition:

  • Paracetamol 2.4 g per 100 ml. (Without sugar, sweetened with maltitol and sorbitol liquid)
  • Excipients: Malic acid, Xanthan gum, Liquid maltitol (Lycasin), 70% sorbitol crystallizable sorbitol, citric acid anhydrous, hydroxybenzoate, methyl and propyl (Nipasept), azorubine, purified water. Aroma: strawberry (ethyl butyrate, cis-3 hexanyl, cis 7 hexenol, propylene glycol, benzyl alcohol, decalactone, vanillin).
  • Excipients with known effect: propylene glycol, azorubine, sorbitol, maltitol


Dosage:

  • 1 weight-dose 3-4 times a day or a dose-weight every 6 hours.
  • The suspension may be drunk pure or diluted in a small amount of beverage (e.g. water, milk, fruit juice).


Cons-indications:

  • Allergy to paracetamol, severe hepatic impairment, chronic malnutrition.

Oral

Read the instructions carefully.

Packaging:  
Bottle   100 ml   160 kg-containing doses.

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

doliprane

Analgesics and antipyretics

© PARACA Tamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS Â (summary)

DOLIPRANE 2.4% WITHOUT SUGAR: oral suspension (strawberry flavoring); 100 ml bottle with syringe graduated per half kilogram of body weight.
Refunded at 65%. - price: Â 1,29 euro (s).

DOLIPRANE 100 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 100 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 150 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 150 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 200 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 200 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 300 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 300 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 500 mg: tablet (white); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: effervescent tablet (white); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: Gel (yellow and blue); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: tablet; box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: effervescent tablet (orange); box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: Glycol; box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: powder for oral solution (orange flavoring); box of 8 sachets.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: suppository; box of 8.
Refunded at 65%. - price: Â 1,36 euro (s).

Laboratory Sanofi-Aventis France

COMPOSITION Â (summary)
AT p grad 1 kg p sachet p assumed
© PARACA Tamola 15 mg 100 mg 100 mg
Sorbitol 71.25 mg AT AT
Maltitol  + AT AT
Sucres AT 270 mg AT
Sodium AT 0.19 mg AT

AT p sachet p assumed p sachet
© PARACA Tamola 150 mg 150 mg 200 mg
Sucres 40054 mg AT 540 mg
Sodium 0.29 mg AT 0.38 mg

AT p assumed p sachet p assumed
© PARACA Tamola 200 mg 300 mg 300 mg
Sucres AT 800 mg AT
Sodium AT 0.57 mg AT

AT p cp p cp efferv p g
© PARACA Tamola 500 mg 500 mg 500 mg
Sodium 0.56 mg 408 mg AT
Gluten (wheat starch) Â + AT AT

AT p sachet p cp p cp efferv
© PARACA Tamola 500 mg 1000 mg 1000 mg
Saccharose 1.34 g AT 408 mg
Sodium 1.28 mg AT AT

AT p g p sachet p assumed
© PARACA Tamola 1000 mg 1000 mg 1000 mg
Saccharose AT 2.68 g AT
Sodium AT 1.88 mg AT

INDICATIONS Â (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower the fever and in the treatment of painful conditions.
Oral forms dosed at 1000 mg are also indicated in the treatment of pain of osteoarthritis .
CONTRAINDICATIONS Â (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • inflammation or bleeding of the rectum (suppositories),
  • intolerance to gluten (500 mg tablet).
CAUTION Â (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, do a risk of overdosing that can be toxic to the liver.
The sachets contain sugar (sucrose) in significant quantities.
Effervescent tablets and sachets contain salt ( sodium ) in significant quantities.
DRUG INTERACTIONS Â (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREASTFEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problems in the use of paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, respecting an interval of 4 to 6 hours between 2 catches. In case of inadequate breathing, the interval between 2 outlets should be at least 8 hours.
Forms dosed at 1000 mg are reserved for adults.
Tablets and gélules are not suitable for children under 6 years of age. They can clog the airways if the child misbehaves and the tablet or gall passes into the trachea.
The oral suspension can be absorbed pure or diluted in water, milk or fruit juice.
The contents of the sachets should be mixed with a drink (water, milk, fruit juice) and the effervescent tablets should be dissolved in a glass of water.

Usual dosage:

  • Adult: 500 mg or 1 g of paracetamol, 1 to 3 times a day.
    In severe pain in adults and particularly in osteoarthritis , the maximum dosage can be increased to 1 g of paracetamol 4 times a day, only on medical advice.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. It is necessary to follow the recommendations of your pharmacist or your doctor or to follow the following dosages given as an indication:
    • child of 3 to 5 kg: ½ suppository to 100 mg, 1 to 4 times a day;
    • child of 6 to 8 kg: 100 mg, 1 to 4 times a day;
    • child of 8 to 12 kg: 150 mg, 1 to 4 times a day;
    • child 12 to 16 kg: 200 mg, 1 to 4 times daily;
    • child 16-24 kg: 300 mg, 1 to 4 times daily;
    • child of 25 to 30 kg: 300 mg, 1 to 6 times a day;
    • child 30 to 40 kg: 500 mg, 1 to 4 times daily;
    • children over 40 kg: 500 mg, 1 to 6 times a day.
The maximum daily dose of paracetamol in children is 80 mg per kg, in 4 doses minimum, without exceeding 3 g per day.
TIPS (summary)
Given the risk of anal discharge, it is desirable to use more than 4 suppositories per day.
In the treatment of fever in children, when paracetamol is used at a dose of 60 mg per kg per day, the addition of aspirin or its use in alternation with paracetamol is unnecessary because aspirin does not allow for an additional drop in the fever.
Abundant sweat usually accompanies the drop in temperature during treatment of high fevers. This phenomenon is normal.
Effervescent tablets should be stored away from moisture and heat.
POSSIBLE ADVERSE EFFECTS (summary)
Anal irritation (suppository).
Exceptionally: allergic skin reactions .


GLOSSARY Â (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the pain centers located in the brain, or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and thus prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose efficacy is controlled by a blood test: INR (formerly TP) Â;
  • Injectable anticoagulants, derived from heparin, whose efficacy can be controlled by the blood dosage of anti-Xa activity, Howell's Time (TH), or Time of Cephalin Kaolin (TCK) according to the products used. Regular dosage of blood platelets is required throughout the duration of use of a heparin derivative.


© antipyrà tick
Medicine used to lower the body temperature during fever attacks.


osteoarthritis
Cartilage wear, responsible for joint pain and limitation of movement.


gluten
Consisting of certain cereals (wheat, oats, barley, rye) and flour, which can give rise to very few people predisposed to serious digestive intolerance.
Maize and rice do not contain gluten.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


dosage
Quantity and distribution of the dose of a medication according to the age, weight and general state of the patient.


allergic reaction
Reaction due to body hypersensitivity to a drug. Allergic reactions can include very varied aspects: urticaria, angioedema, eczema, eruption of pimples reminding the measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort by sudden drop in blood pressure.


salt
Chemical substance of which the most known is sodium chloride, or table salt. Diet salt does not contain sodium; this is usually replaced by potassium.


sodium
A mineral substance which may form salts, especially with chlorine (sodium chloride, or table salt).


sugar
General term for different substances, the most widely used of which is sucrose. Other sugars can be contained in the medications: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in notable quantities in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Taking an excessive amount of a drug exposes you to an increase in the intensity of the undesirable effects or even to the appearance of particular undesirable effects.
This overdose may result from accidental or voluntary intoxication for the purpose of suicide: consult the poison control center in your area (see the annex to the book). But most often, overdose is the consequence of an error in the understanding of the prescription, or the search for an increase in efficacy by a surgical surgery of the prescribed dosage © e. Finally, untimely tampering may lead to excessive absorption of the same substance contained in different medicines. Some medicines are particularly prone to this risk because they are considered (mistakenly) as harmless: vitamins A and D, aspirin, and so on. Stopping or decreasing medication intake will help eliminate problems associated with overdosage.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 26/07/2017

Description of the Medicine

DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol

© PARACA Tamol

© framed

Please read this leaflet carefully before you start taking this medication because it contains important information for you.

You should always take this medication exactly as prescribed by your doctor or pharmacist.

AT· Keep this leaflet. You might need to read it again.

AT· Contact your pharmacist for advice or information.

AT· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any undesirable effects not mentioned in this leaflet. See section 4.

AT· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not allow this medication to reach children.

What is in this leaflet?

1. What is DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol and in which cases is it used?

2. What should be known before taking DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension with liquid maltitol and sorbitol?

3. How to take DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension with liquid maltitol and sorbitol?

4. What are the possible undesirable effects?

5. How to store DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension with liquid maltitol and sorbitol?

6. Contents of the package and other information.

1. WHAT IS DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol AND IN WHAT CASES IS IT USED?

Pharmacotherapeutic group: OTHER ANALGESICS AND ANTIPYRETICS - ATC code: N02BE01

DOLIPRANE 2.4 PERCENT WITHOUT SUGAR is an analgesic (calms the pain) and an antipyretic (lowers the fever).

The active substance of this medication is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu, dental pain, aches.

This presentation is reserved for the child from 3 to 26 kg (approximately from birth to 9 years). Read carefully "Dosage".

For children of different weights, there are other paracetamol specimens with a more appropriate dosage. Do not hesitate to ask your doctor or pharmacist for advice.

2. BEFORE YOU TAKE DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, drinkable suspension sweetened with liquid maltitol and sorbitol?

Never give DOLIPRANE 2.4 PERCENT WITHOUT SUGAR:

AT· If your child is allergic (hypersensitive) to the active substance (paracetamol) or to any of the other ingredients in DOLIPRANE 2.4 PERCENT WITHOUT SUGAR. You will find the list of components in section 6.

AT· If your child has a serious liver disease.

This medicine contains paracetamol. Other medicines contain it.

Check that you are not taking any other medicines containing paracetamol, including if they are medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

(see "Dosage" and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before using DOLIPRANE 2.4 PERCENT WITHOUT SUGAR .

Take special care with DOLIPRANE 2.4 PERCENT WITHOUT SUGAR:

AT· If the pain persists more than 5 days, or the fever is longer than 3 days, or if there is insufficient efficacy or any other signs, do not continue treatment without your doctor's advice.

AT· Taking paracetamol may lead to liver function problems.

AT· You should ask your physician for advice before giving this medicine to your child:

o if he has a liver disease or a serious kidney disease,

o if he suffers from dehydration,

o if he suffers from chronic malnutrition, for example, if he is in the eel period, if he has lost a lot of weight recently, if he is infected with the AIDS virus or a hepatitis if he is suffering from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if he is suffering from Gilbert's disease associated with an increase in bilirubin levels in the blood).

o if he is allergic to aspirin and / or non-steroidal anti-inflammatory drugs

AT· For information purposes: the consumption of alcoholic beverages during treatment is discouraged.

AT· In cases of recent withdrawal from chronic alcoholism, the risk of hepatic disease is increased.

AT· If administered to a child, the dose depends on its weight (see section "How to take DOLIPRANE 2.4 PER CENT").

AT· In case of acute viral hepatitis, stop treatment and consult your doctor.

Blood tests

Tell your doctor if you are giving DOLIPRANE 2.4 PERCENT WITHOUT SUGAR to your child and that he / she must take a blood test because this medication can distort the results of uric acid mie) and sugar (glycemia) in the blood.

IN CASE OF DOUBT DO NOT HESITATE TO ASK THE NOTICE OF YOUR DOCTOR OR YOUR PHARMACIST.

children

Not applicable.

Other medicines and DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol

Tell your doctor or pharmacist if your child is taking or has recently taken or could take any other medicines, including non-prescription medicines.

Do not take any other medicines containing paracetamol. You may be overdosed.

Do not combine this medication with sulfosodium catioresin (active substance used in case of hyperkalemia, an excess of potassium in the blood): the association may lead to a risk of colic necrosis which can be fatal.

If your child is taking oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANE 2.4 PERCENT WITHOUT SUGAR at maximum doses for more than 4 days requires enhanced monitoring of biological examinations including lÂ'INR. In this case, consult your doctor.

The effectiveness of paracetamol may be impaired if you are taking cholesterol-lowering medicines at the same time as decreasing blood cholesterol levels (adhere to an interval of more than 2 hours between the 2 catches).

If your child receives at the same time as paracetamol, a treatment with flucloxacillin (an antibiotic), he / she risks to present a metabolic acidosis (blood too acid to the origin of an acceleration ration of the respiratory frequency).

The toxicity of paracetamol can be increased, if your child takes :

AT· Medicines that are potentially toxic to the liver

AT· Medicines that promote the production of paracetamol toxic metabolite such as anti-epileptic medicines (phenobarbital, phenytoin, carbamazepine, topiramate),

AT· Rifampicin (an antibiotic),

AT· At the same time as alcohol.

DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, drinkable suspension with liquid maltitol and sorbitol with food, drink and alcohol

The consumption of alcoholic beverages during treatment is discouraged.

Pregnancy, breastfeeding and fertility

If you are pregnant or nursing, planning to become pregnant or planning a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medication can be used during pregnancy and breast-feeding. Use the minimum dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

© FertilitÃ

It is possible that paracetamol may alter women's fertility, in a manner that is reversible at the end of treatment.

Sport

Not applicable.

Driving and using machines

Not applicable.

DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol contains sorbitol, liquid maltitol, azorubine (E122), ethyl hydroxybenzoate, Ethyl and propyl (NIPASEPT).

AT· This medicine contains sugars (sorbitol and liquid maltitol). Its use is discouraged in patients with fructose intolerance (rare hereditary disease).

AT· If your doctor has already told you that your child has an intolerance to certain sugars, contact him or her before giving this medication.

AT· This medicinal product contains an azo dyestuff (E122 azorubine), ethyl, propyl and propyl (NIPASEPT) hydroxybenzoate and may cause allergic reactions.

3. HOW TO TAKE DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol?

Always take this medication exactly as prescribed by your doctor or pharmacist. Check with your doctor or pharmacist if you are unsure.

This presentation is reserved for the child from 3 to 26 kg (approximately from birth to 9 years).

For children of different weights, there are other paracetamol specimens with a more appropriate dosage. Do not hesitate to ask your doctor or pharmacist for advice.

Dosage

The dosage of paracetamol depends on the weight of the child. The ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it in order to give it the most suitable dose.

Paracetamol is available in many dosages, making it possible to adapt the treatment to the weight of each child.

The recommended daily dose of paracetamol is approximately 60 mg / kg / day.

This presentation is suitable for 4-dose administration, ie approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

The syringe for oral administration, graduated by half-kilogram, allows administering 15 mg / kg / dose. The dose to be administered for a grip is therefore obtained by pulling the piston up to the scale corresponding to the weight of the child. This dose can be renewed if needed after 6 hours, without exceeding 4 times a day.

Examples:

AT· For a child weighing 3.5 kg , the dose per intake is from a syringe for oral administration filled up to the 3.5 kg graduation.

AT· For a child weighing 13 kg , the dose per dose is from a syringe for oral administration filled up to the 13 kg graduation.

AT· For a child weighing 15 kg, the dose per dose is one syringe for oral administration filled up to the 10 kg graduation and one syringe for oral administration filled up to the 5 kg graduation.

For information, a gradation kg corresponds to 0,625 ml of suspension.

The maximum graduation of "13 kg" corresponds to 8.13 ml of suspension, ie approximately 195 mg of paracetamol.

In case of severe kidney disease (severe kidney failure), catches should be spaced at least 8 hours apart.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

If you have the impression that the effect of DOLIPRANE 2.4 PERCENT WITHOUT SUGAR is too strong or too weak, consult your doctor or pharmacist.

Mode and route of administration

This medication is used orally.

The suspension can be pure or diluted in a small amount of drink (eg water, milk, fruit juice).

To open the bottle, turn the child safety cap by pressing. The bottle should be closed after each use.

The use of the syringe for oral administration is strictly reserved for the administration of this pediatric suspension of paracetamol.

The syringe for oral administration should be rinsed after each use. Do not let it soak in this bottle.

In addition, if your child has a fever greater than 38.5Â ° C, you can improve the effectiveness of the medication by :

AT· Discover your child,

AT· Make the drink,

AT· Do not leave your child in a hot place.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Frequency of administration

AT· Systematic jacks prevent the oscillations of pain or fever.

AT· The holds should be kept at regular intervals, including at night, preferably 6 hours and a minimum of 4 hours (refer to "Dosage").

AT· If your child has a serious kidney disease (severe kidney failure), you should wait at least 8 hours between each sachet (s).

Duration of treatment

Unless medical notice is given, the duration of the treatment is limited:

AT· At 5 days in case of pain,

AT· 3 days in case of fever.

Stop treatment and check with your doctor immediately:

AT· if the pain persists more than 5 days or the fever lasts more than 3 days,

AT· if pain or fever worsens,

AT· or if new symptoms appear.

If you have given your child more DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol that you should not have:

Immediately consult your doctor or pharmacist or medical emergencies.

Overdose can lead to liver disease (hepatic insufficiency), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even especially in populations at higher risk, such as young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition). In the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, fetus.

Overdosage may also result in: pancreas (pancreatitis), hyperamylaseemia (increased amylase in the blood), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which results in:

AT· fatigue, shortness of breath, and a finger;

AT· frequent infections accompanied by severe fever and chills, sore throat or ulcers of the mouth;

AT· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take or give your child DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol:

Do not give a double dose to make up for the dose you have forgotten to give.

If you stop using DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol:

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medication can cause side effects, although not everybody gets them.

AT· Rarely, an allergic reaction may occur:

o Pimples and / or redness on the skin,

o Urticaria,

o Sudden swelling of the face and neck may cause difficulty in breathing (Angioedema),

o Abrupt malaise with a significant drop in arterial pressure (anaphylactic shock).

If an allergy occurs, you should stop giving your child this medication and consult your doctor promptly. In the future, you should never give your child any medicine containing paracetamol.

AT· Very rare cases of severe adverse skin reactions have been reported

AT· Exceptionally, this drug may decrease the number of certain blood cells: white blood cells (leukopenia, neutropenia), platelets (thrombocytopenia), which may manifest as nosebleeds or gums. In this case, consult a physician.

AT· Other possible undesirable effects (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction of certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood (hemolytic anemia in patients with glucose-6-phosphate dehydrogenase deficiency, rounded red plaque skin eruption with discomfort and sensation burning, leaving colored tasks that can appear in the same places when the drug is resumed (fixed pigmented rhythm), localized pain in the chest that can radiate to the Left shoulder and jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm). In this case, consult a physician.

Declaration of side effects

If you experience any undesirable effects, talk to your doctor or pharmacist. This also applies to any undesirable effects not mentioned in this leaflet. You can also report undesirable effects directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (NSAH) and network of Regional Pharmacovigilance Centers - Website: www.ansm.sante.fr

By reporting adverse effects, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension with liquid maltitol and sorbitol?

Keep this medication out of the reach and sight of children.

Do not use this medication after the expiration date stated on the package.

Shelf life after opening: 6 months.

Do not throw any medicines into the sewer or the household garbage. Ask your pharmacist to discontinue the medications you are no longer using. These measures will help to protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANE contains 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol

AT· The active substance is:

© PARACA Tamol ............................................... .................................................. 2.40 g

For 100 ml.

AT· The other components are:

Malic acid, xanthan gum, liquid maltitol (LYCASIN), 70% sorbitol crystallizable, sorbitol, anhydrous citric acid, ethyl methyl propyl methylbenzoate (NIPASEPT), azorubine (E122) strawberry *, purified water (see section 2, 'DOLIPRANE 2.4 PERCENT WITHOUT SUGAR').

* Strawberry flavor composition: ethyl butyrate, cis 3 hexanyl, cis 7 hexenol, propylene glycol, benzyl alcohol, decalactone, vanillin.

What is DOLIPRANE 2.4 PERCENT WITHOUT SUGAR, oral suspension sweetened with liquid maltitol and sorbitol and contents of the outer packaging

This medication is in the form of a drinkable suspension. 100 ml in a bottle.

Holder of the marketing authorization

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

LA FRANCE

Operator of the marketing authorization

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

LA FRANCE

Maker

SANOFI WINTHROP INDUSTRIE

ZI NORDâ € ™ EAST

RUE EDOUARD BRANLY

14104 LISIEUX

LA FRANCE

or

GLAXO WELCOME PRODUCTION

440, AVENUE DU GENERAL DE GAULLE

14200 HEROUVILLE SAINT CLAIR

or

A. NATTERMANN & CIE GMBH

NATTERMANNALLEE 1

50829 COLOGNE

ALLLEMAGNE

Names of medicines in the Member States of the European Economic Area

Not applicable.

The last day on which this notice was revised is as follows:

{month YYYY}.

Other

Health Education Council:

WHAT TO DO IN THE EVENT OF FEVER:

Normal body temperature varies from person to person and is between 36.5Â ° C and 37.5Â ° C. A temperature rise above 38 ° C may be considered a fever, but it is desirable to treat the fever with a medication underneath of 38.5 ° C.

This medication is reserved for the child from 3 to 26 kg (approximately from birth to 9 years).

If the disorders that the fever causes are too troublesome, you can give your child this medicine that contains paracetamol in accordance with the dosages indicated.

To avoid any risk of dehydration, consider frequent drinking of your child.

If your child has a fever greater than 38.5Â ° C, you can improve the effectiveness of the medication by:

AT· Discover your child

AT· Make the drink,

AT· Do not leave your child in a hot place.

With this medication, the fever must fall rapidly, nevertheless:

AT· If there are other unusual signs

AT· If the fever persists for more than 3 days or if it worsens,

AT· If headaches become violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN:

AT· The intensity of the perception of pain and the ability to resist it vary from person to person.

AT· If there is no improvement after 5 days of treatment,

AT· If the pain is violent, unexpected, and occurs abruptly (including severe chest pain) and / or reverses on a regular basis,

AT· If it is accompanied by other signs such as general discomfort, fever, unusual swelling of the painful area, decreased strength in a limb,

AT· If she awakens your child at night,

CONSULT YOUR DOCTOR IMMEDIATELY.

Buy Pharmaceuticals Sanofi Aventis laboratories Care and nature, your bio pharmacy online! Tylenol, dolirhume, aspegic

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.